Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

52 years sneezes a lot, what is the cause ?

Sir, what is the difference between red flomist nasal spray and green flomist nasal spray?It s been about 9-10 years when she got this allergy , my mother used to use green one but right now she is not getting it anywhere but the red one is available at chemist s shop.What to do, she is in trouble as she sneezes a lot, please tell me as soon as possible sir.she is 52, thank you!
Asked On : Mon, 27 Jun 2011
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to HCM
Good Day
You need to see the concentration of the steroid in Flomist which may be less in the red container. Keep away from dust using handkerchief. Avoid smoke and pollution areas. You need to consult your ENT Doctor for change in medication and inclusion of Leukotriene inhibitors which will help. Exercise every day for 40 minutes which helps to reduce allergic attacks.
Answered: Mon, 27 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor